Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I am on a visalus science diet and together I am loosing weight. Is it okay to take OxyElite Pro and drink the shakes ?

I am on a visalus science diet. I drink 2 shakes a day. I believe it is called Vi-Shape. It has soy protein, whey protein, soy lecithin, mag oxide and other stuff in it. I have been taking OxyElite Pro also and together I am loosing weight. Is it okay to take OxyElite Pro and drink the shakes?
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  740
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hello and welcome to HealthcareMagic!
I hope you have started this diet after a prior consultation from an experienced and qualified nutritionist. Taking Oxylite pro is not feasible on a long term basis, so how long have you been on this diet? Also, its important to consume a wholesome diet with correct proportion of carbohydrates, proteins, fats, vitamins, minerals and fibre in the diet. Please consult a nutritionist if you haven't done so earlier; since an unmonitored following of the diet protocol as mentioned by you can lead to serious and deleterious side effects and may do more harm than good.

Best wishes and regards.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor